Random sets and excursion sets

  1. An analogue of Kac-Rice formula for Euler characteristic, (2016), preprint
  2. Bicovariograms and Euler characteristic of regular sets, (2015), to appear in Math. Nachr.
  3. Bicovariograms and Euler characteristic of random fields excursions, (2015), preprint
  4. with Bruno Galerne, Random measurable sets and covariogram realisability problems, (2015), Adv. Appl. Prob. 47, 611??639 (2015)
  5. with Ilya Molchanov, Regularity conditions in the realisability problem in applications to point processes and random closed sets, (2015), Annals of Applied Probability, Vol. 25 (1), 116-149.http://arxiv.org/abs/1102.1950
  6. Realisability conditions for second order marginals of biphased media, (2015),Rand. Struct. Algo., 47(3),pp.588-604.https://hal.archives-ouvertes.fr/hal-00799443
  7. The convex class of realisable unit covariances, (2013), preprint.

Stein's method in Stochastic Geometry

  1. With Matthias Schulte, Joe Yukich, Normal approximation for stabilizing functionals, (2017), preprint
  2. with L. Goldstein, T. JohnsonBounds to the normal for proximity region graphs, (2015), Stochastic Processes and their Applications.
  3. with Giovanni Peccati, New Kolmogorov bounds for functionals of binomial point processes, (2015), Ann. Appl. Prob. Vol. 27, No. 4, 1992-2031
  4. with Sergio Vega, Boundary density and Voronoi approximation of irregular sets, (2015), Trans. AMS 369 (2017), 4953-4976 ,Arxiv
  5. with Matthias Reitzner, U-statistics in stochastic geometry, chapter in "Stochastic analysis for Poisson point processes: Malliavin calculus, Wiener-Ito chaos expansions and stochastic geometry", Springer.
  6. with Giovanni Peccati, Fine Gaussian fluctuations on the Poisson space II: rescaled kernels, marked processes and geometric U -statistics, (2013), Sto. Proc. Appl., no. 123, 4186-4218. http://arxiv.org/abs/1205.0632
  7. with Giovanni Peccati, Fine Gaussian fluctuations on the Poisson space, I: contractions, cumulants and geometric random graphss, Electron. J. Probab. 18 (2013), no. 32, 1??32.

Increments of random fields

  1. with Andreas Basse-O'Connor and Mark Podolskij, Limit theorems for stationary increments Lévy driven moving averages, (2015), to appear in Ann. Prob.
  2. Concave majorant of stochastic processes and Burgers turbulence, (2012), J. Theor. Probab., 25(2), pp. 313-332.http://arxiv.org/abs/0909.1088
  3. with Youri Davydov, Rearrangements of Gaussian fields, (2011), Stochastic processes and their applications, 121, pp. 2606-2628.http://arxiv.org/abs/0909.1288

Random tessellations

  1. Mixing properties for STIT tessellations , (2011), Adv. Appl. Prob. 43(1), pp. 40-48.http://arxiv.org/abs/0905.1145